# SDR MASA200700129

- Difficulty date: February 28, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- Aircraft time: 22,993 hours, 21,831 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7059 GJT.  NR 2 ENGINE OUTBOARD NACELLE HAD BUBBLING PAINT & SMOKE COMING OUT OF THE VENTS.  MX INSPECTED AND RAN ENG, NO LEAKS NOTED.
